It may be the use of the word water by poster is meant to mean fluid. And excessive fluid around the heart can be a problem as there can be inflammation, excess fluid, etc. is medically termed pericarditis. There is a sac around the heart that normally contains fluids between the sac and heart muscle
Diuretics have been used in the early stages of the disease to improve pulmonary and systemic congestion. However, these should be used cautiously because any drop in intravascular volume may cause a corresponding drop in cardiac output.
If I under stand your question, your post indicates difficulty breathing and that could be due to fluids in the lungs (edema). I had congested heart failure, and there is difficulty in breathing. I had to be in the hospital for a few days to reduce fluids and normalize the oxygen level in the lungs. Breathing problem was enough to get me in ER.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.